# SDR ASOA201000926

- Difficulty date: June 18, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 5,045 hours, 3,566 cycles
- Engine: Ge CF348C5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: LE670395003
- Part serial: 632
- Condition: Out Of Adjust
- Location: Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HARD TO OPEN.  REMOVED FWD CARGO DOOR IAW AMM 52-35-00.  REMOVED FWD CARGO DOOR IAW AMM 52-35-00.  INSTALLED SERVICEABLE FWD CARGO DOOR UP TO STEP 5 (CLOSE-OUT) ITEM D. OF INSTALLATION IAW AMM 52-35-00.  COMPLIED WITH INSTALLATION OF FWD CARGO DOOR FROM STEP 5. ITEM E TO END IAW AMM 52-35-00.  COMPLIED WITH ADJUSTMENT OF FWD CARGO DOOR IAW AMM 52-35-00.  PERFORMED OPS TEST OF FWD CARGO DOOR IAW AMM 52-35-00.  NO DEFECTS NOTED AT THIS TIME.  (CLOSED)
